Authors: Gainanov, Damir
Mladenović, Nenad 
Rasskazova, Varvara
Urošević, Dragan 
Title: Heuristic algorithm for finding the maximum independent set with absolute estimate of the accuracy
Journal: CEUR Workshop Proceedings
Volume: 2098
First page: 141
Last page: 149
Conference: 2018 School-Seminar on Optimization Problems and their Applications, OPTA-SCL 2018; Omsk; Russian Federation; 8 July 2018 through 14 July 2018
Issue Date: 1-Jan-2018
ISSN: 1613-0073
The paper presents an algorithm for finding the maximum independent set in an undirected graph with absolute estimate of the accuracy. Special notions are indroduced and theoretical results in the area of deviation of approximate solution from the exact one are pre-sended. Also the paper presents results of computational experiments on the complementary graphs DIMACS.
Keywords: Absolute estimate of the accuracy | Algorithm | Maximum independent set
Publisher: CEUR-WS

Show full item record


checked on Jun 12, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.